Mobile Development Day

With an attendance of over 200 participants and 30 speakers, Mobile Development Day provides an opportunity for attendees to share information and network with peers about mobile development taking place in the entrepreneurial, corporate, and educational milieus in the Research Park, the University of Illinois, the Champaign-Urbana region, and beyond.
 

2015 Mobile Development Day Overview

Keynote Speakers
Julian Sanchez
Rajesh Karmani

Mobile Development Day 2015 Presentation Slides & Notes
Research Park Mobile Development Day Overview

Keynote Speakers
Morning Presentation Slides
Afternoon Presentation Slides
Notes

GIS Gold Rush
Panel Slides
Notes

Intersection of Energy & Mobile
Panel Slides
Notes

Mobile Entrepreneurship
Panel Slides
Notes

Mobile IP
Panel Slides
Notes

Three Campuses, Three Mobile Solutions
Notes

Trends and Issues in UX/UI for Mobile
Panel Slides

Big Data for Mobile
Panel Slides

Corporate Mobile Strategies
Panel Slides

Mobile Development Day Agenda                       

Thursday, January 29, 2015    8:30-5:00pm

i-Hotel, University of Illinois Research Park, Champaign, IL

8:30-9:00 am

30m

Registration & Refreshments

9:00-10:00 am

1h

Room: Chancellor Ballroom

Welcome and Opening Remarks – UIRP Mobile Development Day

Laura Frerichs, Research Park Director

Morning Keynote Address: Julian Sanchez – John Deere

10:00-10:05 am

5m

BREAK

10:05 – 11:15pm

1h 15m

Room: Lincoln

Presentation: Android & iOS Development Trends

  Room: Alma Mater

Panel: Mobile - The GIS Gold Rush

  

Room: Quad 

Open Networking

11:15-11:20am

5m

BREAK

11:20am – 12:20 pm

1h

Room: Lincoln

Panel: Mobile: The Great Frontier of Big Data

 

Room: Alma Mater

  Panel: Mobile Intellectual Property

 

  Room: Quad

Open Networking

12:20-12:50 pm

30m

Room: Chancellor Ballroom

Buffet Lunch

12:50-1:35 pm

45m

Room: Chancellor Ballroom

Lunch Keynote: Rajesh Karmani – Zero Percent

1:35 – 1:40pm

5m

BREAK

1:40 -2:40 pm

1h

Room: Lincoln

Panel: Trends and Issues in UX/UI for Mobile

 

Room: Alma Mater

  Presentation: Three Campuses - Three Mobile Solutions

 

    

Room: Quad

Open Networking

2:40-2:45 pm

5m

Break

2:45-3:45 pm

1h

Room: Lincoln

Panel: Corporate Mobile Strategies

  Room: Alma Mater

  Panel: The World of Mobile Entrepreneurship

 

Room: Quad

Open Networking

3:45-3:50pm

5m

BREAK

3:50 – 4:50pm

1h

Room: Lincoln

Panel: The Intersection of Energy and Mobile

 

 

Room: Alma Mater

  Panel: Wearables

 

 

  Room: Quad

Open Networking

5:00-6:30pm

1h 30m

Networking Reception at Houlihan’s Bar at the iHotel

Join us for drinks and appetizers after the conference!

 

MOBILE DEVELOPMENT DAY

THURSDAY, JANUARY 29, 2015 || 8:30AM-5:00PM

i-Hotel, University of Illinois Research Park

Champaign, Illinois

About the event: Mobile Development Day is a daylong conference, hosted by The University of Illinois Research Park, which highlights mobile development work happening in the Champaign-Urbana community, which includes industry and academia. The event brings together speakers discussing mobile application development for startup companies, corporations, community organizations, and academic research. There are a wide variety of people in our community working on mobile development and this is an opportunity for learning and networking with each other. The conference includes speakers, breakout sessions, lunch, and concludes with a networking event.

Topics from Mobile Development Day 2014 included:

Welcome and Opening Remark by Laura Frerichs (VIDEO)

Internet of Things & Mobile Development (VIDEO)

Mobile as an Interface of Everything by LexTech (VIDEO)

Science Mobile (VIDEO)

Corporate Mobile (VIDEO)

Ms. Mobile Meet Mr. Big Data by J Schwan (VIDEO)

Android Development Class by William Seeman (VIDEO)

Mobile Entrepreneurship (VIDEO)

User Experience (VIDEO)

Monitoring Traffic During Extreme Congestion Events (VIDEO)

E-Mobile VS Web (VIDEO)